# SDR SWAA2021040757480

- Difficulty date: March 19, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 768 - 769; RBL22; WL154; FRAME TO SHIELD CLIP; CORRODED; MRK'D IN RED. / EVALUATED AFT PIT STA 768 - 769 RBL 22 FRAME TO SHIELD CORROSION CLIP 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-60-15-1A-1 REMOVED AND REPLACED SHIELD CLIP IAW B737 SRM 51-40-02-0G-0 AND DWG 146A0081 REV. A. P/N 146A8125-39
